# SDR SWAA2017030212245

- Difficulty date: February 24, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 62,542 hours, 48,977 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: 654645258
- Part serial: MA1588
- Condition: Broken
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 GROUND SPOILER OUTBOARD HINGE BROKEN.  R&R NR 5 GROUND SPOILER ASSEMBLY PER AMM.
